MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX; DXC

APPLIED MEDICAL RESOURCES A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX; DXC
Model Number A0G11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Please see the attached report 'amr2017-03' with pictures: (on (b)(6) 2017: during preparation or surgery) a medical staff tried to attach the insert to a clamp, however; the insert was broken easily.Another package of the insert (same lot#) was used for procedure.This event didn't affect the patient.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering confirmed that one of the tabs located on the proximal end of the insert was damaged, which would affect the unit's ability to attach to the clamp.It is likely that the root cause of the event was improper technique during installation of the insert, as this can cause damage to the tabs and make it unable to remain attached to the clamp.The instructions for use (ifu) states, " to place an insert, slide the tip of the clamp into the closed end of the insert.Press the insert onto the clamp by applying pressure at the tip and sliding the thumb across the insert towards the proximal end." applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6380527
Report Number2027111-2017-01290
Device Sequence Number674820
Product Code DXC
UDI-Device Identifier00607915114794
UDI-Public(01)00607915114794(17)200824(30)01(10)1253684
Combination Product (Y/N)N
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/24/2020
Device Model NumberA0G11
Device Catalogue Number100736601
Device Lot Number1253684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1